# SDR ASAA2019103131219

- Difficulty date: October 31, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 22,563 hours, 7,294 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000685
- Condition: Inoperative
- Location: E&E Bay
- Part time: 70,181 hours, 28,665 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC INOP. GROUNDED - YES. DUE TO HISTORY, REMOVED AND REPLACED LH FMC REF B737-900 AMM 34-61-02. OPERATIONAL TESTS GOOD AND NAV DATA UPDATED REF T/C N8234000. THIS CLEARS MEL 34-36J. ETOPS GROUND VERIFICATION SUCCESSFUL.
